Stancu type generalization of modified Gamma operators based on $q$-integers
Bull. Korean Math. Soc. 2017 Vol. 54, No. 2, 359-373
Published online March 9, 2017
Printed March 31, 2017
Shu-Ni Chen, Wen-Tao Cheng, and Xiao-Ming Zeng
Xiamen University, Anqing Normal University, Xiamen University
Abstract : In this paper, we propose the Stancu type generalization of a kind of modified $q$-Gamma operators. We estimate the moments of these operators and give the basic convergence theorem. We also obtain the Voronovskaja type theorem. Furthermore, we obtain the local approximation, rate of convergence and weighted approximation for these operators.
Keywords : modified $q$-Gamma-Stancu operators, approximation theorem, weighted approximation, rate of convergence
MSC numbers : 41A10, 41A25, 41A36
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd